MathSciNet Relay Station
MathSciNet bibliographic data
MR677739 (84j:45003) 45A05
Victory, H. D., Jr. On linear integral operators with nonnegative kernels. J. Math. Anal. Appl. 89 (1982), no. 2, 420–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement